# SDR ASAA2020010831801

- Difficulty date: January 7, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 46,527 hours, 14,133 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON WHEN RECALL IS PUSHED. PACK LIGHT EXTINGUISHES WHEN MASTER CAUTION RESET IS PUSHED. GROUNDED - YES. TROUBLE SHOT PER B737-800 FIM 21-53 TASK 821. APPEARS TO HAVE BEEN AN INTERMITTENT FAULT. PAC TEMP CONTROLLER VERIFICATION CHECK SHOWS NO CURRENT FAULTS.
